Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi

Ive been suffering from mild acne for quite a while now. It worsened a few months ago, but now the acne is under control. I still have red spots left after acne, which has improved significantly within a couple weeks since i started using azelex and green cream (6). However, I noticed that my skin always has this some what unnatural glow to it. I do have oily skin, but i seem to have it even after washing. The way the light reflects off wear my acne used to be is different from places where i have never had acne (jawline). Will it get better if i continue using azelex and green cream, or are there any other topicals/supplements/etc that will help me with this? Im not sure wut the glow is, but im guessing it is due to an uneven texture as well as tone where i have ltierally killed my face with chemicals (5 diff cleansers, retin-A, bunch of other lesser known products, etc).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×